# SDR 98FDEA00589

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 48264
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Fitting
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON AFT MOUNT BULKHEAD HAS HIGH FREQ EDDY CURRENT IND IN UPPER FLANGE 4TH HOLE FROM LEFT SIDE.  *S/D*  REPLACED AFT MOUNT BULKHEAD FITTING (P/N AUB 7025-13).  LOCATED AND DRILLED NEW FITTING PER DAC DRAWING NR AUB 7025.  COMPLIED WITH EA 8-5410-40219 ON 4TH HOLE FROM LT SIDE OF BULKHEAD.  9-26-98
